... of them and I was taking about 15 a day. This is the first time I've ever been honest with myself or others about my usage. I feel absolutely horrid right now and all I can think about is scoring a few to ease the pain, but then I'll be right back in the same position I am in now. I'm kinda lost, alone, and in pain here and hoping I'm not alone.
You really need to wean off of them so that the temptation isn't quite as great. This way, when the pain gets too great, you'll cave. Joining a support group helps alot, where you can go and sit and talk with them. Taking benadryl for the nerves, and imodium for diarrhea helps, and take hot baths.
Kaismama is right. Jumping off at this dose is going to set you up for failure because the withdrawals are going to be nasty. You really need to taper down slowly for a more successful outcome. You may need professional help to do this if you are unable to taper on your own. Try cutting back by 1or 2 pills a day every week.
I've tried tapering off before and end up using them as a crutch. I take a few extra here and there just to help "my pain" or my mood. Symptoms right now are awful, non stop in the bathroom, sweating, and extremely tired.
How are you doing now?
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Nov 2009 • 1 answer
I stopped taking vicodin cold turkey on Friday (two days ago). I was taking about 10-15 pills a day?
Updated 20 Sep 2011 • 5 answers
Im currently on 80mg of prozac a day, if stopped taken cold turkey, how long before the body reacts?
Updated 6 Aug 2018 • 3 answers
Updated 9 May 2018 • 4 answers
Updated 16 Apr 2013 • 1 answer